HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sinus Problems (http://www.healthboards.com/boards/sinus-problems/)
-   -   Tickle (http://www.healthboards.com/boards/sinus-problems/921880-tickle.html)

deb416 10-06-2012 04:49 PM

Tickle
 
I have had sinus issues for some time now. Frequent infections, congestion ect. I have tried many different meds including rx's. I found out that sudafed works best for me. What I really would like to know is why am I completely find one day and the very next miserable when absolutely nothing at all has changed from the day before. This really bugs me. Also it always seems to start with a tickle right up my left nostril. I have even done the nedi pot thing which I don't care for, but nothing seems to get red of the tickle. Any ideas on what this tickle might be? :confused:
Thanks

jerry486 10-08-2012 12:48 AM

Re: Tickle
 
A tickle could be as a result of having allergens in your nose. Also Over-The-Counter medications can be the reason for the tickle as overuse of them can cause nasal lining damage and irritation. Why you might feel fine the one day and not so much the other can also be partly blamed on OTC medications, they are for instant and quick relieve and they therefore only last a short period of time in the body.


All times are GMT -7. The time now is 03:07 AM.